# SDR UPS03440806

- Difficulty date: May 23, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX FLAP JOINT OUTER SKIN AT BS 1688 S46R 1EA TOP ROW FASTENER HOLE (JUST AFT OF EXISTING REPAIR PATCH) FOUND CRACKED APPROX 0.040 INCH RUNNING AFT.  REF NRC 7496 & 7484 FOR SKIN REPAIRED AS PER SRM 53-30-03 FIG 17.
